Quasi-Additive solutions of nonlinear differential equations

Jones A.S. (1987) Quasi-Additive solutions of nonlinear differential equations. Journal of the Australian Mathematical Society, 42 1: 92-116. doi:10.1017/S144678870003398X


Author Jones A.S.
Title Quasi-Additive solutions of nonlinear differential equations
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1987-01-01
Sub-type Article (original research)
DOI 10.1017/S144678870003398X
Open Access Status
Volume 42
Issue 1
Start page 92
End page 116
Total pages 25
Subject 2600 Mathematics
Abstract Some nonlinear second order ordinary differential equations have solutions which can be represented as sums of solutions of related equations. This paper classifies the equations for which this is possible and derives the corresponding forms.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 14:01:12 EST by System User